Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is muscles or joint pain due to aneurysm?

In July of 2011, i had an anuryism it was very small. It made my head very pain full. I do not think that i have had any more problems since my release from the hospital in July, althoug recently while i have tryed to excersise that i lose feeling in my hands with tingling in my fingers. I cannot push myself up from the floor or out of a chair with out pain in my muscles or joints.I am only 47 yr old. I have had a full hysterectomy at the age of 40. I also have had loud pulsing sounds in my head from time to time but not in the last few weeks. these sounds occure mostly at evening time when i am to go to bed.I also have high blood presure and cholestroal. I take 1000 mg of garlic for them and my blood presure is good. I do not now of my choldestral. sometimes i can not tell my left from my right. my question is is this the out come of having an anuryism?
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern what ever you have described here may not be due to the aneurysm because the exact position of Aneurysm is not known neither given here, but your all the complain more suggestive of functional in origin, you have to control your thoughts, think positively, I could say that this is not the big problem and no need to worry about this, hope this information helps you, have good day.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor